# SDR HNAA2011120600417

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,783 hours, 53,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FOUND CORRODED.  R & R PAX DOOR THRESHOLD WITH SOLID RIVETS.  CARRIED OUT HFEC INSP ON REWORKED AREA IAW RD8-53-8921. NO CRACK INDICATION FOUND.  REPAIR WAS DONE IAW SRM 51-42-05.
